# SDR DALA2017020100831

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 59,276 hours, 42,832 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CONTROL TAB, COMPOSITE MATERIAL WAS FOUND DAMAGED. DAMAGE AREA WAS REPAIRED IAW SRM 51-90-0 PARAGRAPH 8.K.
